# SDR UPS98227039

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621015
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 FWD LOWER EEL REMAINS ON AT ALL TIMES.  REMOVED AND REPLACED EXIT LT BATT PACK.  OPS CK OK P/N ON AND OFF 96-2-1015 SN ON TAG 315525 OFF TAG 937150.
